A class of stochastic games with the ordered field property

O.J. Vrieze, S.H. Tijs, T. Parthasarathy, C.A.J.M. Dirven

Research output: Contribution to journalArticleScientificpeer-review

206 Downloads (Pure)
Original languageEnglish
Pages (from-to)519-529
Number of pages11
JournalJournal of Optimization Theory and Applications
Volume65
Issue number3
Publication statusPublished - 1990

Cite this

Vrieze, O. J., Tijs, S. H., Parthasarathy, T., & Dirven, C. A. J. M. (1990). A class of stochastic games with the ordered field property. Journal of Optimization Theory and Applications, 65(3), 519-529.
Vrieze, O.J. ; Tijs, S.H. ; Parthasarathy, T. ; Dirven, C.A.J.M. / A class of stochastic games with the ordered field property. In: Journal of Optimization Theory and Applications. 1990 ; Vol. 65, No. 3. pp. 519-529.
@article{148f45b2001e4b2eb9857c5972448351,
title = "A class of stochastic games with the ordered field property",
author = "O.J. Vrieze and S.H. Tijs and T. Parthasarathy and C.A.J.M. Dirven",
note = "Pagination: 11",
year = "1990",
language = "English",
volume = "65",
pages = "519--529",
journal = "Journal of Optimization Theory and Applications",
issn = "0022-3239",
publisher = "SPRINGER/PLENUM PUBLISHERS",
number = "3",

}

Vrieze, OJ, Tijs, SH, Parthasarathy, T & Dirven, CAJM 1990, 'A class of stochastic games with the ordered field property' Journal of Optimization Theory and Applications, vol. 65, no. 3, pp. 519-529.

A class of stochastic games with the ordered field property. / Vrieze, O.J.; Tijs, S.H.; Parthasarathy, T.; Dirven, C.A.J.M.

In: Journal of Optimization Theory and Applications, Vol. 65, No. 3, 1990, p. 519-529.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A class of stochastic games with the ordered field property

AU - Vrieze, O.J.

AU - Tijs, S.H.

AU - Parthasarathy, T.

AU - Dirven, C.A.J.M.

N1 - Pagination: 11

PY - 1990

Y1 - 1990

M3 - Article

VL - 65

SP - 519

EP - 529

JO - Journal of Optimization Theory and Applications

JF - Journal of Optimization Theory and Applications

SN - 0022-3239

IS - 3

ER -

Vrieze OJ, Tijs SH, Parthasarathy T, Dirven CAJM. A class of stochastic games with the ordered field property. Journal of Optimization Theory and Applications. 1990;65(3):519-529.